# SDR TWAA9614106

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON AFT CARGO FORMER RING, LONGERON 29R TO LONGERON 28L, STA 1271.  REMOVED CORROSION PER SRM 51-3, AND REPAIRED FORMER PER SRM 53-03, PAGE 4E.  AIRCRAFT TOTAL TIME:  26,489 HOURS;  13,301 CYCLES.  (X)
